BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2000 >
Volume 26 Number 2 >

Please use this identifier to cite or link to this item:

Title: On Minimizing ||S−(AX−XB)||Pp
Authors: Mecheri, Salah
Keywords: Generalized Derivation
von Neumann-Schatten Class
Putnam Fuglede′s property
Issue Date: 2000
Publisher: Institute of Mathematics and Informatics
Citation: Serdica Mathematical Journal, Vol. 26, No 2, (2000), 119p-126p
Abstract: In this paper, we minimize the map Fp (X)= ||S−(AX−XB)||Pp , where the pair (A, B) has the property (F P )Cp , S ∈ Cp , X varies such that AX − XB ∈ Cp and Cp denotes the von Neumann-Schatten class.
ISSN: 1310-6600
Appears in Collections:Volume 26 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol26-num2-2000-p119-p126.pdf449.01 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback